# SDR AALA201510019008

- Difficulty date: September 17, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK: AFT CARGO COMPARTMENT FLOOR PANEL 151ZG DELAMINATED. REPLACED PER SRM 53-02-00 AND IRM 9701 REV G.
